Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Zero distribution for pairs of holomorphic functions with applications to eigenvalue distribution

Author: A. A. Shkalikov
Journal: Trans. Amer. Math. Soc. 281 (1984), 49-63
MSC: Primary 30D20; Secondary 47A70
MathSciNet review: 719658
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ and $ g$ be holomorphic in an angle $ \Lambda $. Theorem 1 shows that the zero-distributions of $ f$ and $ g$ are comparable if, near $ \partial \Lambda $, $ f$ and $ g$ grow similarly. This result is applied to analyse the asymptotic behavior of eigenvalues of certain perturbed normal operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D20, 47A70

Retrieve articles in all journals with MSC: 30D20, 47A70

Additional Information

Keywords: Zero distribution of holomorphic functions, estimates of Blaschke product, eigenvalue distribution of perturbed normal operators
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society